# SDR ASAA2023081844687

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,348 hours, 16,838 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3 CSS START ATTEMPTTS @340 ALL RECEIVED FAULT LIGHT THAT EXTINGUISHED WITH QRH. GROUNDED - YES. PERFORMED APU BITE TEST ON GROUND. FOUND FAULT 49-61259 SPEED SENSOR 1.
